# SDR UPS03M40399

- Difficulty date: February 5, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft time: 22,206 hours, 7,099 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT WING TOP EXTERNAL SURFACE AT XORS 740-745 AFT OF STRUCTURE 1 FOUND CORRODED AT 2 PLACES AS MARKED.  REMOVED MATERIAL 0.023 INCH ORIGINAL THK:0.200 INCH FOUND OUT OF LIMIT AT XOR S 740-745 AS PER SRM 57-10-00 FIG 32 VOL 1 REV 32.  REWORKED & PROTECTED AS PER SRM 51-21-01 VOL 2 REV 32.
